# SDR ASAA2017040320355

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 40,270 hours, 13,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT SIGN LENS FELL OFF.  ACFT GROUNDED.  SECURED A NEW LENS IAW AMM 33-51-01.
